# SDR QXEA2010122000923

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,297 hours, 9,913 cycles
- Engine: Pwc PW150A
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Location: Propellers
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT NR 2 AND NR 1 PROP NOT FEATHERED.  GROUND RAN ACFT, CYCLED PROPS SEVERAL TIMES, NO DEFECTS NOTED, ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
